# SDR CALA9901230

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 29R CORRODED AT STA 344.  THE SKIN WAS CUT AND CORRODED STRINGER WAS REMOVED.  A FILLER, DOUBLER, AND STRINGER REPAIR WERE INSTALLED IAW SRM 53-30-3.
